# SDR ASOA2015090113650

- Difficulty date: September 1, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,875 hours, 21,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12CD LOWER SIDEWALL EMERGENCY EXIT SIGN HAD TWO LIGHT BULBS BURNED OUT.  RELAMPED 12CD LOWER SIDEWALL EMERGENCY EXIT SIGN IAW AMM 33-51-05 AND 33-51-00.  OPS CHECK GOOD.
